... nausea in the morning is this normal?
Well no, it's not normal. I don't take Nuvigil I take it's older sister, Provigil. I have been using Provigil off and on since 2004. I can honestly tell you I have not experienced any side effects at all. I think that's a pretty good record for any drug, to say there have been no side effects at all. I have been looking into any differences in how Nuvigil might work, and it seems to be the same. So maybe you can ask to have her switched to Provigil. It is very much the same, so she may get the side effects anyway. But maybe she won't. This increase is use of Nuvigil is another example of drug reps influencing docs to use the drug they are pushing. Provigil has been around since at least 2004 and probably longer. It was developed for the military to send our soldiers on long missions where they wouldn't sleep enough. They wanted a drug that would keep our people awake and not make them manic, like the amphetamines do. They also wanted it to be non addictive. Provigil does all this. It is habit forming, because after using it daily for 2 months when I stay without it I can almost not stay awake. I'm dead tired. But then again, those are the problems I take it for. So what happens with long term use is when you stop, the sleepiness comes back 3 times as strong. But I have had very good results with it. I hope this helps.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 2 answers
I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?
Posted 27 Jun 2010 • 2 answers
Posted 29 May 2011 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 29 Aug 2016 • 0 answers